# SDR VNAA0209037

- Difficulty date: September 29, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 19,084 hours, 16,854 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A PROXY SYSTEM CAS MESSAGE AND A DOOR SWITCH FAIL AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND RERACKED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
